MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SEK-5-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, the patches were very sticky and the patient's skin minorly teared under the left armpit upon removal.The area had been prepped for patch placement including shaving hairy areas.No treatment was necessary for the skin tear and there were no alleged performance issues with the patches.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported skin tear could not be conclusively determined.
 
Additional Manufacturer Narrative
Correction: d4, g3, h2, h11.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US)
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18057718
Report Number3008452825-2023-00506
Device Sequence Number5914209
Product Code DQK
UDI-Device Identifier05415067032379
UDI-Public(01)05415067032379(10)9086950(17)241130
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberENSITE-SEK-5-01
Device Catalogue NumberENSITE-SEK-5-01
Device Lot Number9086950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/20/2023
06/11/2024
07/09/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date11/20/2023
06/19/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown